The entropy of holomorphic correspondences: exact computations and rational semigroups
Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 1135-1154
Cet article a éte moissonné depuis la source Journal.fi
We study two notions of topological entropy of correspondences introduced by Friedland and Dinh-Sibony. Upper bounds are known for both. We identify a class of holomorphic correspondences whose entropy in the sense of Dinh-Sibony equals the known upper bound. This provides an exact computation of the entropy for rational semigroups. We also explore a connection between these two notions of entropy.
Keywords:
Holomorphic correspondences, rational semigroups, topological entropy
Affiliations des auteurs :
Gautam Bharali 1 ; Shrihari Sridharan 2
@article{AFM_2021_46_2_a30,
author = {Gautam Bharali and Shrihari Sridharan},
title = {The entropy of holomorphic correspondences: exact computations and rational semigroups},
journal = {Annales Fennici Mathematici},
pages = {1135--1154},
year = {2021},
volume = {46},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a30/}
}
TY - JOUR AU - Gautam Bharali AU - Shrihari Sridharan TI - The entropy of holomorphic correspondences: exact computations and rational semigroups JO - Annales Fennici Mathematici PY - 2021 SP - 1135 EP - 1154 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a30/ LA - en ID - AFM_2021_46_2_a30 ER -
Gautam Bharali; Shrihari Sridharan. The entropy of holomorphic correspondences: exact computations and rational semigroups. Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 1135-1154. http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a30/